# SDR DALA2015092005730

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1008-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION ON RT CARGO TRACK BS 1008-1322.  THE CARGO TRACK WAS REPLACED IAW SRM 53-05, FIG 4C AND 51-30-2 AND 51-30-1, 51-10-4, 51-10-3 PAR 14 AND 21.
